Alert archive / Kansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 28, NWS Wichita, KS

April 12, 2014McPherson County, Rice County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Apr 12, 2014, 7:58 PM CDT for McPherson County, Rice County, Kansas. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 12, 2014, 7:58 PM CDT (00:58 UTC)
Expired
Apr 12, 2014, 8:45 PM CDT
In force
47 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

Counties McPherson County, KS, Rice County, KS

The radar

The Wichita radar (KICT), 97 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 12, 8:13 PM CDTHAIL 1.255 Ese Lyons, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 12, 6:26 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 1.0 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2014-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 17 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2014-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
17 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
4337 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

972 
WUUS53 KICT 130058
SVRICT
KSC113-159-130145-
/O.NEW.KICT.SV.W.0028.140413T0058Z-140413T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
758 PM CDT SAT APR 12 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN MCPHERSON COUNTY IN CENTRAL KANSAS...
  EASTERN RICE COUNTY IN CENTRAL KANSAS...

* UNTIL 845 PM CDT

* AT 756 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF
  LYONS...AND MOVING NORTHEAST AT 40 MPH.

  HAZARD...PING PONG BALL SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
           TO ROOFS...SIDING...WINDOWS AND VEHICLES.

* LOCATIONS IMPACTED INCLUDE...
  LITTLE RIVER...WINDOM...MARQUETTE AND LINDSBORG.

THIS INCLUDES INTERSTATE 135 BETWEEN MILE MARKERS 62 AND 71.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3841 9754 3822 9813 3838 9823 3852 9795
      3852 9793 3854 9793 3861 9778 3861 9767
TIME...MOT...LOC 0058Z 243DEG 36KT 3834 9807

HAIL...1.50IN
WIND...<50MPH

$$

ES
3 follow-up statements
325 
WWUS53 KICT 130111
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
811 PM CDT SAT APR 12 2014

KSC113-159-130145-
/O.CON.KICT.SV.W.0028.000000T0000Z-140413T0145Z/
RICE KS-MCPHERSON KS-
811 PM CDT SAT APR 12 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
MCPHERSON AND EASTERN RICE COUNTIES UNTIL 845 PM CDT...

AT 808 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF LITTLE RIVER...AND MOVING NORTHEAST AT 40 MPH.

HAZARD...GOLF BALL SIZED HAIL.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS MAY BE INJURED. EXPECT DAMAGE
         TO ROOFS...SIDING...WINDOWS AND VEHICLES.

LOCATIONS IMPACTED INCLUDE...
LITTLE RIVER...WINDOM...MARQUETTE AND LINDSBORG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL. PEOPLE OUTSIDE SHOULD MOVE TO A 
SHELTER INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 3841 9754 3822 9813 3838 9823 3852 9795
      3852 9793 3854 9793 3861 9778 3861 9767
TIME...MOT...LOC 0110Z 243DEG 36KT 3834 9807

HAIL...1.75IN
WIND...<50MPH

$$

ES
134 
WWUS53 KICT 130124
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
824 PM CDT SAT APR 12 2014

KSC113-159-130145-
/O.CON.KICT.SV.W.0028.000000T0000Z-140413T0145Z/
RICE KS-MCPHERSON KS-
824 PM CDT SAT APR 12 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
MCPHERSON AND EASTERN RICE COUNTIES UNTIL 845 PM CDT...

AT 820 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LITTLE RIVER 
AND MOVING NORTHEAST AT 35 MPH.

HAZARD...GOLF BALL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS MAY BE INJURED. EXPECT DAMAGE 
TO ROOFS...SIDING...WINDOWS AND VEHICLES.

LOCATIONS IMPACTED INCLUDE...
WINDOM...MARQUETTE AND LINDSBORG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A 
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3841 9754 3822 9813 3838 9823 3852 9795
      3852 9793 3854 9793 3861 9778 3861 9767
TIME...MOT...LOC 0122Z 242DEG 33KT 3838 9799

HAIL...1.75IN
WIND...<50MPH

$$

ES
033 
WWUS53 KICT 130140
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
840 PM CDT SAT APR 12 2014

KSC113-159-130148-
/O.EXP.KICT.SV.W.0028.000000T0000Z-140413T0145Z/
RICE KS-MCPHERSON KS-
840 PM CDT SAT APR 12 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MCPHERSON AND
EASTERN RICE COUNTIES WILL EXPIRE AT 845 PM CDT...

THE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH...NUMBER 71...REMAINS IN EFFECT UNTIL 2 AM CDT.

LAT...LON 3841 9754 3822 9813 3838 9823 3852 9795
      3852 9793 3854 9793 3861 9778 3861 9767
TIME...MOT...LOC 0138Z 242DEG 33KT 3845 9782

$$

ES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 7:58 PM CDT, 0 minutes earlier.

Area forecast discussion, Apr 12, 7:58 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
758 PM CDT SAT APR 12 2014

.UPDATE...
ISSUED AT 750 PM CDT SAT APR 12 2014

UPDATED TO ADJUST STORM CHANCES OVERNIGHT.

MAIN REASON FOR THE UPDATE WAS TO KEEP OVERNIGHT POPS TIED CLOSER
TO THE BOUNDARY WHICH MEANT REMOVING THEM FOR MOST OF SOUTH
CENTRAL AND ALL OF SE KS. MODELS CONTINUE TO AGREE ON BUILDING IN
SOME CAPPING OVERNIGHT WHICH SHOULD KEEP THE BETTER COVERAGE
ACROSS THE NORTHEAST FRINGES OF THE FORECAST AREA AFTER 06Z.

LAWSON

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 258 PM CDT SAT APR 12 2014

THE 17Z RAP ANALYSIS SHOWS 0-6KM SHEAR VALUES IN THE LOWER 30 KNOT
RANGE ACROSS THE FORECAST AREA...WITH MLCAPES AROUND 1000 J/KG.
12.15Z RAP FORECAST OF THESE FIELDS SHOWS AN INCREASE IN DEEP LAYER
SHEAR AS THE LOW LEVEL JET DEVELOPS THIS EVENING.  MLCAPE VALUES MAX
OUT AROUND 2000 J/KG THIS AFTERNOON DURING PEAK HEATING...WITH
DEWPOINT DEPRESSIONS REACHING OVER 25 DEGREES.

AT THIS TIME...NOT THAT EXCITED FOR AFTERNOON CONVECTION ACROSS THE
FORECAST AREA...THERE IS JUST TOO MUCH OF A CAP IN PLACE.  THE 15Z
HRRR DOES PRODUCE SOME CONVECTION OVER THE FORECAST AREA ALONG THE
DRYLINE AFTER 00Z...AS DOES THE 12.12Z WRF-NMM.  THIS IS MAINLY EAST
OF HIGHWAY 14 AND NORTH OF HIGHWAY 400.  AT THAT TIME...THE DEEP
LAYER SHEAR WILL BE ENOUGH FOR ORGANIZED STORMS.  THIS IS ALSO THE
BEST TIME FOR A TORNADO THREAT GIVEN THAT DEWPOINT DEPRESSIONS WILL
HAVE COME DOWN BY THEN...JUST NOT SURE THEY WILL HAVE COME DOWN
ENOUGH.  CONFIDENCE IN A TORNADO THREAT IS LOW.

WE ARE LOOKING AT DISCREET SUPERCELLS...WITH THE MAIN THREAT BEING
LARGE HAIL.  BELIEVE THE LARGE HAIL THREAT IS QUITE HIGH GIVEN THAT
THERE WILL BE LITTLE CHANCE FOR ANVIL SEEDING AND THE 0-10KM SHEAR
IS GREATER THAN 90 KNOTS.  THINK THAT BASEBALL HAIL OR LARGER AS A
MAX HAIL SIZE IS POSSIBLE FOR ANY ISOLATED SUPERCELL ALONG THE
SOUTHERN PERIPHERY OF THE DEVELOPMENT AREA.  IT WILL BE INTERESTING
TO SEE HOW THIS PANS OUT.

TONIGHT...A COLD FRONT WILL MOVE INTO THE REGION...SLOWLY ADVANCING
TO THE SOUTHEAST.  THIS WILL CREATE A COMPLEX WEATHER SCENARIO FOR
SUNDAY THROUGH MONDAY.

BEHIND THE FRONT...STRONG NORTHERLY WINDS WILL MOVE IN AS IT
PASSES.  BUFKIT MOMENTUM TRANSPORT SUGGESTS WINDS OF 30 MPH WITH
GUSTS TO 45 MPH.

BY SUNDAY AT 18Z...THE FRONT WILL BE APPROXIMATELY LOCATED FROM
EMPORIA TO WINFIELD.  THE BEST CHANCE OF CONVECTION WILL BE ALONG
AND EAST OF THE FRONT...MAINLY ACROSS SOUTHEAST KANSAS.  MOISTURE IN
THE LOW LEVELS SHOULD BE MORE FAVORABLE FOR STORM DEVELOPMENT...AS
WILL FORCING IN THE MID-LEVELS.  FAVORABLE SHEAR/BUOYANCY
COMBINATIONS...WITH MEAN WIND VECTORS MORE PARALLEL TO THE SURFACE
BOUNDARY SUGGESTS A RAPID DEVELOP OF STORMS...WITH STORMS BEING
ORGANIZED INTO A LINEAR FASHION.  THEREFORE...THE MAIN THREAT FOR
SEVERE WEATHER SHOULD BE DAMAGING WIND...WITH LARGE HAIL A SECONDARY
THREAT.

AS SAID EARLIER...AS THE FRONT EXITS...STRONG NORTHERLY WINDS MOVE
IN.  TO FURTHER COMPLICATE MATTERS...STRONG COLD ADVECTION MOVES
INTO THE REGION AS WELL.  SUNDAY NIGHT...THERE WILL BE A
PRECIPITATION TYPE PROBLEM AS THE COLD AIR MOVES IN.  SOUNDINGS
SUGGESTS A CHANGE TO SNOW NORTH OF HIGHWAY 50 BY MONDAY
MORNING...WITH A MIX FURTHER SOUTH.  ACCUMULATIONS ARE CERTAINLY
POSSIBLE...BUT NOT SIGNIFICANT.  BUFKIT SOUNDING DATA FROM THE 12Z
GFS SUGGESTS THE WIND COULD LAST INTO THE MORNING HOURS OF TUESDAY.

HIGH PRESSURE MOVES INTO THE REGION...WITH MONDAY NIGHT IN LINE FOR
A REASONABLE FROST/FREEZE SCENARIO.  WITH ALL THE COMPLEX WEATHER
GOING ON AHEAD OF THIS THREAT...WILL LEAVE THIS FOR LATTER SHIFTS TO
CONTEMPLATE.

COOK

.LONG TERM...(WEDNESDAY THROUGH SATURDAY)
ISSUED AT 258 PM CDT SAT APR 12 2014

ANOTHER STORM SYSTEM MOVES INTO POSITION...STRETCHING FROM THE HIGH
PLAINS INTO THE UPPER MISSISSIPPI RIVER VALLEY WEDNESDAY.  THIS
SUGGESTS STRONG SOUTHERLY WINDS ACROSS THE REGION DUE TO A
TIGHTENING PRESSURE GRADIENT.  THIS WILL UNDOUBTEDLY BE A DANGEROUS
DAY FOR FIRES.

MOISTURE ADVECTION RETURNS INTO THE REGION WEDNESDAY NIGHT AND
THURSDAY AS THE GULF OPENS.  AT THIS TIME...THIS SYSTEM IS LOOKING
RATHER STRONG AND COULD BRING SEVERE WEATHER INTO THE REGION FOR THE
LATTER PORTION OF THE WEEK GIVEN THE FAVORABLE SHEAR/BUOYANCY
COMBINATIONS AT THIS TIME.  HIGH PRESSURE THEN MOVES INTO THE REGION
THEREAFTER.

COOK

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 642 PM CDT SAT APR 12 2014

AVIATION CONCERNS WILL BE ISOLATED STORMS THIS EVENING AND THE PASSAGE
OF A COLD FRONT ON SUN.

A FEW STORMS WILL BE POSSIBLE OVER CENTRAL KS IN THE NEXT FEW
HOURS WITH KSLN AND KHUT HAVING THE BEST CHANCE TO EXPERIENCE A
STORM. A VERY STRONG COLD FRONT IS EXPECTED TO MOVE ACROSS THE
AREA WITH THE FEATURE REACHING KRSL AROUND 15Z AND KICT AROUND
23Z. BEHIND THIS FRONT STRONG NW WINDS WILL BE IN PLACE AT SPEEDS
SUSTAINED IN THE 30-35 MPH RANGE WITH GUSTS AROUND 40. MVFR CIGS
WILL ALSO BE LIKELY BEHIND THE FRONT. STORMS ARE EXPECTED TO
DEVELOP AHEAD OF THE FRONT OVER SOUTHEAST KS ON SUN AFTERNOON INTO
THE EARLY EVENING HOURS. KCNU WILL HAVE A GOOD SHOT TO EXPERIENCE
THESE STORMS WITH SEVERE STORMS POSSIBLE.

LAWSON

&&

.FIRE WEATHER...
ISSUED AT 258 PM CDT SAT APR 12 2014

THE NEXT REAL FIRE WEATHER CONCERN FOR GRASSLAND WILL NOT BE UNTIL
WEDNESDAY. THAT IS WHEN STRONG SOUTHERLY WINDS DEVELOP ACROSS THE
AREA FROM THE SOUTHWEST AS A RESULT OF AN INCREASING PRESSURE
GRADIENT.

THAT SAID...THERE IS A GOOD CHANCE OF RAINFALL SUNDAY AND INTO
MONDAY. THIS WITH MILD TEMPERATURES RETURNING TO THE REGION TOWARD
THE END OF THE WEEK...SHOULD SPURN MORE GROWTH OF GRASSES...AS WE
TREND TOWARD LESSER CURING.

COOK

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    65  76  34  45 /  10  60  50  50
HUTCHINSON      62  69  31  45 /  20  60  60  40
NEWTON          64  74  31  43 /  20  70  50  50
ELDORADO        65  75  33  44 /  10  80  50  50
WINFIELD-KWLD   66  77  35  45 /  10  80  40  50
RUSSELL         56  56  28  45 /  20  70  70  20
GREAT BEND      56  58  28  44 /  20  60  70  30
SALINA          60  64  31  46 /  30  60  70  30
MCPHERSON       61  67  30  44 /  30  60  60  40
COFFEYVILLE     65  74  39  45 /  10  60  90  40
CHANUTE         64  73  37  44 /  10  60  80  40
IOLA            64  72  36  44 /  20  70  80  40
PARSONS-KPPF    65  74  38  45 /  10  70  80  40

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 9 AM TO 7 PM CDT SUNDAY FOR KSZ032-033-047-
048.

&&
Hazardous weather outlook, Apr 12, 4:14 PM CDT, 3 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
414 PM CDT SAT APR 12 2014

KSZ032-033-047>053-067>072-082-083-091>096-098>100-132115-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
414 PM CDT SAT APR 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...THIS EVENING AND TONIGHT

THERE IS A SMALL CHANCE OF A THUNDERSTORM THIS EVENING. SHOULD
ONE DEVELOP...IT IS CAPABLE OF PRODUCING LARGE HAIL...MAINLY
NORTH OF HIGHWAY 50.

GRASSLAND FIRE DANGER WILL BE VERY HIGH ACROSS MOST OF THE
FORECAST AREA THIS EVENING WITH STRONG SOUTHERLY WINDS AND DRY
FUELS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

STRONG WINDS BEHIND AN ADVANCING COLD FRONT HAS PROMPTED A WIND
ADVISORY FOR NORTH-CENTRAL KANSAS SUNDAY. SEE THE LATEST WIND
ADVISORY FOR MORE DETAILS.

AHEAD OF THIS COLD FRONT...THUNDERSTORMS WILL PREVAIL. SEVERE
STORMS ARE EXPECTED TO DEVELOP ACROSS AREAS MAINLY ALONG AND EAST
OF THE KANSAS TURNPIKE SUNDAY AFTERNOON. THE MAIN SEVERE WEATHER
THREATS ARE STRONG WINDS AND LARGE HAIL.

SUNDAY NIGHT...AS THE FRONT EXITS THE REGION...THE WIND WILL
REMAIN RATHER STRONG...BUT THE PRECIPITATION WILL CHANGE FROM RAIN
TO SNOW ACROSS AREAS ALONG AND NORTH OF THE KANSAS TURNPIKE. THE
ONLY ACCUMULATIONS MAY BE A FEW TENTHS ON GRASSY SURFACES.

TEMPERATURES ARE EXPECTED TO DROP INTO THE MID 20S MONDAY
NIGHT...POSING A RISK TO SENSITIVE VEGETATION.

GRASSLAND FIRE DANGER WILL BE VERY HIGH TO EXTREME ON WEDNESDAY AS
A DEVELOPING STORM SYSTEM MOVES INTO THE HIGH PLAINS. THIS WILL
ALSO CAUSE SOUTHERLY WINDS TO INCREASE TO 25 TO 30 MPH WITH GUSTS
TO 45 MPH.

THIS STORM SYSTEM WILL ALSO BRING ANOTHER ROUND OF THUNDERSTORMS
TO THE REGION THURSDAY AND FRIDAY. AT THIS TIME...IT DOES APPEAR
THAT SEVERE WEATHER IS POSSIBLE WITH THIS STORM SYSTEM.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

COOK

In the hours before

Local storm report, Apr 12, 7:55 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
755 PM CDT SAT APR 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0754 PM     HAIL             LINDSBORG               38.57N 97.67W
04/12/2014  E0.88 INCH       MCPHERSON          KS   LAW ENFORCEMENT

&&

CDJ

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 3:30 AM CDTSpecial Weather StatementICTNeosho30 min
Apr 13, 4:17 AM CDTFreeze WatchICTBarton, Ellsworth, Lincoln, McPherson, Rice, Russell and 1 more12 hr
Apr 13, 4:17 AM CDTFreeze WatchICTAllen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more12 hr
Apr 13, 11:34 AM CDTSpecial Weather StatementICTWoodson26 min
Apr 13, 12:01 PM CDTSpecial Weather StatementICTMarion44 min
Apr 13, 12:54 PM CDTSpecial Weather StatementICTHarvey36 min
Apr 13, 12:58 PM CDTSevere Thunderstorm WarningICTHarvey, Sedgwick47 min
Apr 13, 1:22 PM CDTSevere Thunderstorm WarningICTButler, Sedgwick38 min
Apr 13, 1:34 PM CDTSevere Thunderstorm WarningICTButler, Cowley, Elk41 min
Apr 13, 2:09 PM CDTSpecial Weather StatementICTButler36 min
Apr 13, 2:12 PM CDTSevere Thunderstorm WarningICTButler, Cowley, Elk, Greenwood48 min
Apr 13, 2:49 PM CDTSpecial Weather StatementICTGreenwood26 min
Apr 13, 2:56 PM CDTSevere Thunderstorm WarningICTButler, Cowley, Elk, Greenwood64 min
Apr 13, 3:02 PM CDTSevere Thunderstorm WarningICTChase, Greenwood, Woodson58 min
Apr 13, 3:13 PM CDTSevere Thunderstorm WarningICTChautauqua, Cowley47 min
Apr 13, 3:17 PM CDTSevere Thunderstorm WarningICTElk, Greenwood, Wilson, Woodson43 min
Apr 13, 4:00 PM CDTSevere Thunderstorm WarningICTAllen, Neosho, Wilson, Woodson45 min
Apr 13, 4:14 PM CDTSevere Thunderstorm WarningICTChautauqua, Labette, Montgomery61 min
Apr 13, 4:38 PM CDTFreeze WarningICTBarton, Butler, Chase, Cowley, Elk, Ellsworth and 14 more16 hr
Apr 13, 4:38 PM CDTFreeze WarningICTAllen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more40 hr
Apr 13, 4:56 PM CDTSevere Thunderstorm WarningICTLabette, Neosho, Wilson49 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.